MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO

INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO
Model Number FC2010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the flex cardio sweep speed on the boom monitor abruptly changes to 400+ mm/sec.There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM
Common Device Name
PHYSIOMONITORYING SYSTEM, INFO
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key9249420
Report Number1051786-2019-00045
Device Sequence Number16994969
Product Code MWI
UDI-Device Identifier00884838084919
UDI-Public(01)00884838084919
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564634211
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1